# SDR ABXA9500786

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5912492501
- Condition: Dented
- Location: Fs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE SERVICE DOOR JAMB PAN DENTED AT BAYONET FITTING.  REPAIRED SERVICE DOOR PAN IAW ABX REA D953-11734-MR.
